# SDR DALA2019062703879

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AT PAX CABIN FLOOR PANEL #223EF. (CPAX). NRC 00488: PUNCTURE IN FLOOR PANEL #223EF WAS REPAIRED PER B717-200 SRM 53-00-00-2R-1. (LP #1142188)
